# SDR UPS00432180

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT UNDER FLOOR LIGHT CORRODED ON FUSELAGE INNER SKIN AT BS.2180 - 2200 BETWEEN STRINGERS 48 -49 LT  AND 49-50 LT. (1) REMOVE CORROSION (2) EVALUATE (3)REPROTECT     REF.NON ROUTINE CARD 44256 585 FOR ACCESS UNDER TANK.REPAIRED I.A.W Q UERY NOTE N522UP/6/2000.STRINGER REPAIR CARRIED OUT I.A.W SRM 53-10-0 3 FIG1.
